DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0684-00-0559-01 |
| Medical Device Problem Codes |
Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during use that intra-aortic balloon(iab) yamato 30cc was inserted into the femoral artery, and when the position was confirmed with an x-ray, the bottom of the balloon position marker was found to be exactly in the middle of the balloon, so the doctor requested confirmation.It was used as is and removed the next day.No harm reported.
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint id: (b)(4).
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated field-b4, d4 (lot no, and exp.Date), d6a, d9, g1 (contact person ¿ mfg site), g3, g6, h2, h3 , h4, h6(type of investigation, investigation findings, component codes , investigation conclusions), h11 corrected fields h6 (medical device ¿ problem code), d4 (udi id).Based on the description, on the morning of (b)(6) 2025, a yamato 30cc device was inserted into the femoral artery.After confirming its placement via x-ray, it was observed that the bottom of the balloon¿s position marker aligned precisely with the center of the balloon, prompting the doctor to request verification.The device was left in place and subsequently removed the following day.The product was returned with the membrane completely unfolded and no blood was observed on the iab.A visual examination confirmed that the rear tantalum marker was found detached from the inner lumen and misplaced near the iab tip.The evaluation confirmed the reported problem.The root cause of the reported failure ¿marker misaligned¿ was the tantalum marker not adhered to the inner lumen.We are unable to determine when this may have occurred.Health hazard evaluation (hhe) 1139208 capa (1163322) was initiated to investigate complaints with failure modes of "iab - marker misaligned".A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: e1 (event site telephone).
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Based on the description, on the morning of (b)(6) 2025, a yamato 30cc device was inserted into the femoral artery.After confirming its placement via x-ray, it was observed that the bottom of the balloon¿s position marker aligned precisely with the center of the balloon, prompting the doctor to request verification.The device was left in place and subsequently removed the following day.The product was returned with the membrane completely unfolded and no blood was observed on the iab.A visual examination confirmed that the rear tantalum marker was found detached from the inner lumen and misplaced near the iab tip.The evaluation confirmed the reported problem.The root cause of the reported failure ¿marker misaligned¿ was the tantalum marker not adhered to the inner lumen.Health hazard evaluation (hhe) 1139208 capa (1163322) was initiated to investigate complaints with failure modes of "iab - marker misaligned".The current gluing method for attaching the tantalum marker carries a higher risk of failure, such as markers becoming dislodged, loose, or misaligned.A transition to a crimping process is underway to replace the gluing method.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).
Event or Problem Description
N/a.